On the exact asymptotics for the stationary sojourn time distribution in a tandem of queues with light-tailed service times

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We study the asymptotics of the stationary sojourn time Z of a "typical customer" in a tandem of single-server queues. It is shown that in a certain "intermediate" region of light-tailed service time distributions, Z may take a large value mostly due to a large value of a single service time of one of the customers. Arguments used in the paper also allow us to obtain an elementary proof of the logarithmic asymptotics for the tail distribution of the stationary sojourn time in the whole class of light-tailed distributions. © Pleiades Publishing, Inc. 2007.

Original languageEnglish
Pages (from-to)353-366
Number of pages14
JournalProblems of Information Transmission
Volume43
Issue number4
DOIs
Publication statusPublished - Dec 2007

Fingerprint Dive into the research topics of 'On the exact asymptotics for the stationary sojourn time distribution in a tandem of queues with light-tailed service times'. Together they form a unique fingerprint.

  • Cite this